National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 380081

Case Details

VAERS ID: 380081 (history)  
Form: Version 1.0  
Age: 13.0  
Sex: Female  
Location: Foreign  
Vaccinated:2009-07-17
Onset:2009-08-08
   Days after vaccination:22
Submitted: 2010-02-05
   Days after onset:181
Entered: 2010-02-12
   Days after submission:7
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. - / UNK UN / IM

Administered by: Unknown       Purchased by: Unknown
Symptoms: Coma, Death, Dyspnoea, Pyrexia
SMQs:, Anaphylactic reaction (broad), Hyperglycaemia/new onset diabetes mellitus (broad), Neuroleptic malignant syndrome (broad), Anticholinergic syndrome (broad), Acute central respiratory depression (broad), Pulmonary hypertension (broad), Noninfectious encephalitis (broad), Noninfectious encephalopathy/delirium (broad), Noninfectious meningitis (broad), Cardiomyopathy (broad), Drug reaction with eosinophilia and systemic symptoms syndrome (broad), Hypoglycaemia (broad)

Life Threatening? Yes
Birth Defect? No
Died? Yes
   Date died: 2009-08-08
   Days after onset: 0
Permanent Disability? No
Recovered? No
Office Visit? No
ER Visit? No
ER or Doctor Visit? No
Hospitalized? Yes, 0 days
   Extended hospital stay? No
Previous Vaccinations:
Other Medications: RANTAC; acetaminophen, aminophylline; chloroquine
Current Illness:
Preexisting Conditions: Unknown
Allergies:
Diagnostic Lab Data: Unknown
CDC Split Type: WAES1001USA03765

Write-up: Information has been received from a physician concerning a 13 year old school girl studying in class nine of health center. On 17-JUL-2009, patient received first dose of GARDASIL left deltoid. Concomitant medications included chloroquine, RANTAC, paracetamol, "IV fluids RL" and aminophyline drip. During the process of community mobilization for second dose of GARDASIL the multipurpose health worker was informed that the patient developed fever on 01-AUG-2009 and was treated by local registered medical practitioner (RMP). The patient did not recover and was admitted to the hospital on 08-AUG-2009. On the same day, GENTAMYCIN was given. She developed dyspnoea and went into coma and so was referred and was shifted to another hospital where she expired on 08-AUG-2009 at around 9:00 pm. The cause of death was determined as "death due to viral fever". The information was provided from patient''s maternal grandparents as she was staying with them. This event occurred after 23 days of receiving first dose of GARDASIL. The female health worker informed the medical officer in charge and he investigated the death and completed the first information report as per AEFI guidelines. The case sheet mentions as "pyrexia of unknown origin". This information was then communicated to district immunization officer, who determined that the death was not related to the vaccine and so a decision was taken to close the investigation.


New Search

Link To This Search Result:

https://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=380081


Copyright © 2019 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166